MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE SPINAL S/SU 27GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BECTON DICKINSON NEEDLE SPINAL S/SU 27GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 405081
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.Additional batch reported: batch: 3100744.Batch creation date: 2023-06-13.Batch expiration date: 2028-09-30 h3 other text : see h10 manufacture narrative.
 
Event or Problem Description
D spinal needle 27g(cat no.405081) lot: 3100744 exp.: 3/31/2028 - found fluid leakage between joint bd spinal needle 27g (cat no.405081) lot 3286308 exp.9/30/2028 - found fluid leakage between joint.Stop using these lot no.Change lot no.To customer for trial.Additional information: no harm to patient or caregiver.3.The report incident noticed during use.4.Csf fluid leak out during change syringe.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore, a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Based on the teams investigation, bd devices are designed to be molded components compatible with iso (international organization for standardization) dimensions.Therefore, it is recommended to use syringes compatible with iso standards.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.
 
Event or Problem Description
No additional information.

Brand Name
NEEDLE SPINAL S/SU 27GA 3-1/2IN QUINCKE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19329751
Report Number2618282-2024-00039
Device Sequence Number15181085
Product Code BSP
UDI-Device Identifier30382904050819
UDI-Public(01)30382904050819
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K091758
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405081
Device Lot Number3286308
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown